# SDR SIMA201904187003

- Difficulty date: April 17, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 34,276 hours, 29,735 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Lever
- Condition: Binding
- Location: Parking Brake
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE LEVER GETS HUNG UP AND IS HARD TO SET-C/A-CLEANED AND LUBED PARKING BRAKE LEVER PEREMB 145 MM12-12-00. NO DEFECTS NOTED
